# SDR SWIA200211577

- Difficulty date: December 15, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 15,517 hours, 22,597 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0217
- Condition: Leaking
- Location: T/E Flap
- Part time: 6,759 hours, 10,045 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFTER SELECTING FLAPS 15 DEGREES, THE HYDRAULIC QUANTITY ON THE BLUE SIDE WENT TO ZERO WITH ASSOCIATED LIGHTS.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW RII 27-307 AND 27-50-08.  LEAK CHECKS GOOD.  NO LEAKS NOTED AT THIS TIME.
